{"product_id":"tylenol-extra-strength-pain-relief-acetaminophen-500mg","title":"Tylenol - Extra Strength Pain Relief Acetaminophen 500mg","description":"\u003ch3\u003eDescription\u003c\/h3\u003e\n\u003cp\u003e\u003cspan\u003eGet fast relief of headaches, aches and pain, and fever with TYLENOL® Extra Strength 500mg EZTABS® that are tough on pain, but gentle on your stomach. Containing 500 milligrams of acetaminophen in each tablet, TYLENOL® Extra Strength offers fast and effective relief of pain and fever. These easy-to-swallow tablets act quickly to provide effective relief of headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis pain, minor muscle sprains and strains, menstrual cramps and aches and pains due to cold and flu.\u003c\/span\u003e\u003cbr\u003e\u003c\/p\u003e\n\u003cp\u003eProduct information is provided by the product vendor. This content is a summary for informational purposes only and does not have all possible information about this product. It should not be used as a substitute for advice from health care professionals, as this information alone does not assure that this product is safe, effective, or appropriate for you. For more detailed information on this product, including reported and possible side effects and contraindications, refer to the manufacturer's monograph, or speak with a health care provider.\u003c\/p\u003e\n\u003ch3\u003eHow to use\u003c\/h3\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan\u003eDo not take more than directed (see liver warnings).\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan\u003eAdults and children 12 years and older: \u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp style=\"padding-left: 40px;\"\u003e\u003cspan\u003eTake 1 tablet every 4-6 hours \u003c\/span\u003e\u003c\/p\u003e\n\u003cp style=\"padding-left: 40px;\"\u003e\u003cspan\u003eIf pain or fever does not improve after 1 tablet, take 2 tablets at next dose \u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003cspan\u003eDo not take more than 4000 mg (8 tablets) in 24 hours.\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003ch3\u003e\u003cspan\u003eIngredients\u003c\/span\u003e\u003c\/h3\u003e\n\u003cp\u003e\u003cspan\u003eMedicinal ingredient (each caplet contains) Acetaminophen 500 mg, Purpose: Pain reliever, fever reducer Non-medicinal ingredients: Cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate, water.\u003c\/span\u003e\u003c\/p\u003e","brand":"Opal Wellness Pharmacy","offers":[{"title":"Default Title","offer_id":46160112189675,"sku":null,"price":6.69,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0706\/8372\/1963\/files\/white_6.jpg?v=1738876239","url":"https:\/\/shop.opalwellness.ca\/products\/tylenol-extra-strength-pain-relief-acetaminophen-500mg","provider":"Opal Wellness Pharmacy","version":"1.0","type":"link"}